# SDR TWAA9915201

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54353
- Make and model: Boeing 727231
- Aircraft serial: 21985
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE1008809H0310
- Condition: Ruptured
- Location: Rt Mlg Door Act
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE 'A' HYDRAULIC SYSTEM DEPLETED WHEN THE LANDING GEAR WAS LOWERED.  WAS NECESSARY TO MANUALLY CRANK DOWN THE RT MAIN LANDING GEAR.  REPLACED FAILED HYDRAULIC LINE FOR THE RT GEAR DOOR ACTUATOR.  CHECK-C 7-18-99 MCI.
